Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 51, NWS Amarillo, TX

May 14, 20216 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 14, 2021, 7:10 PM CDT for 6 counties in Texas. It was in force for 95 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 14, 2021, 7:10 PM CDT (00:10 UTC)
Expired
May 14, 2021, 8:45 PM CDT
In force
95 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Carson County, TX, Gray County, TX, Hansford County, TX, Hutchinson County, TX, Ochiltree County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 90 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 14, 7:29 PM CDTTSTM WND DMG4 E Fritch, TXESTIMATED WIND GUST OF 60 TO 70 MPH, WITH DOWNED TREE AND POWER OUTAGE.
May 14, 8:46 PM CDTHAIL 0.753 Nw Skellytown, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 14, 4:30 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 0.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2021-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 981 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2021-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
981 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1886 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
400 m²/s²
Significant tornado parameter
0.1
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

921 
WUUS54 KAMA 150010
SVRAMA
TXC065-179-195-233-357-393-150145-
/O.NEW.KAMA.SV.W.0051.210515T0010Z-210515T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
710 PM CDT Fri May 14 2021

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Northern Carson County in the Panhandle of Texas...
  Hutchinson County in the Panhandle of Texas...
  Northwestern Gray County in the Panhandle of Texas...
  Hansford County in the Panhandle of Texas...
  Western Roberts County in the Panhandle of Texas...
  Southwestern Ochiltree County in the Panhandle of Texas...

* Until 845 PM CDT.

* At 709 PM CDT, an outflow boundary preceding a severe thunderstorm 
  is producing severe wind gusts. 

  HAZARD...70 mph wind gusts.

  SOURCE...An automated sensor 7 miles east of Borger produced 62 
           MPH wind gusts at 701 PM CDT.

  IMPACT...Blowing dust and reduced visibilities are likely. Expect 
           some tree damage. Damage is likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Pampa, Borger, Spearman, Fritch, Stinnett, Gruver, White Deer,
  Skellytown, Sanford, Morse, Kingsmill and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3627 10103 3570 10079 3541 10107 3543 10162
      3649 10162
TIME...MOT...LOC 0009Z 260DEG 19KT 3561 10128 

HAIL...<.75IN
WIND...70MPH
 
$$

Bieda
2 follow-up statements
071 
WWUS54 KAMA 150118
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
818 PM CDT Fri May 14 2021

TXC195-357-150126-
/O.CAN.KAMA.SV.W.0051.000000T0000Z-210515T0145Z/
Hansford TX-Ochiltree TX-
818 PM CDT Fri May 14 2021

...THE SEVERE THUNDERSTORM WARNING FOR HANSFORD AND SOUTHWESTERN
OCHILTREE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3541 10107 3543 10149 3593 10152 3606 10095
      3606 10094 3570 10079
TIME...MOT...LOC 0116Z 257DEG 12KT 3566 10099 

$$

TXC065-179-233-393-150145-
/O.CON.KAMA.SV.W.0051.000000T0000Z-210515T0145Z/
Carson TX-Hutchinson TX-Gray TX-Roberts TX-
818 PM CDT Fri May 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR NORTHEASTERN CARSON...HUTCHINSON...NORTHWESTERN GRAY AND WESTERN
ROBERTS COUNTIES...

At 816 PM CDT, thunderstorms located 7 miles northwest of Pampa, 
moving east at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Minor damage to roofs, siding, and trees is possible.

Locations impacted include...
Pampa, Borger, Stinnett, White Deer, Skellytown and Kingsmill. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

SEEK SHELTER IMMEDIATELY inside a sturdy structure and stay away from
windows. Do not drive into areas where blowing dust restricts
visibility.
&&

LAT...LON 3541 10107 3543 10149 3593 10152 3606 10095
      3606 10094 3570 10079
TIME...MOT...LOC 0116Z 257DEG 12KT 3566 10099 

HAIL...<.75IN
WIND...60MPH
 
$$

LFM
407 
WWUS54 KAMA 150141
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
841 PM CDT Fri May 14 2021

TXC065-179-233-393-150150-
/O.EXP.KAMA.SV.W.0051.000000T0000Z-210515T0145Z/
Carson TX-Hutchinson TX-Gray TX-Roberts TX-
841 PM CDT Fri May 14 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARSON...
HUTCHINSON...NORTHWESTERN GRAY AND WESTERN ROBERTS COUNTIES WILL
EXPIRE AT 845 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3541 10107 3543 10149 3593 10152 3606 10095
      3606 10094 3570 10079
TIME...MOT...LOC 0140Z 260DEG 19KT 3568 10084 

$$

LFM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 6:20 PM CDT, 50 minutes earlier.

Area forecast discussion, May 14, 6:20 PM CDT, 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Amarillo TX
620 PM CDT Fri May 14 2021

.AVIATION...
Thunderstorms are expected to affect all TAF sites this evening.
But storms should move east of the sites by midnight. Winds will
be strong and gusty near the storms and there may also be some
hail near the AMA TAF site. Southerly winds will prevail around 15
knots later this evening behind the storms. Southerly winds will
then start to get gusty by mid to late morning on Saturday.

&&

.PREV DISCUSSION... /Issued 229 PM CDT Fri May 14 2021/

SHORT TERM...through Tomorrow Night...

Looking at the current observations: With the exception of some
late morning convection now exiting the SE TX Panhandle, the
remainder of the Panhandles is under mostly clear skies, minus
some high cirrus moving into the Panhandles; from the NM high
terrain where showers and storms developing and cirrus is moving
SE in the mean H500 20-30 kt flow. Meanwhile, Td values well into
the 50s has moved in across all of the Panhandles under a
southerly and southeasterly surface flow. With the main surface
low/trough off to the west in northern New Mexico, this has
allowed southerly surface flow to be more established. 18Z KAMA
special sounding also shows very good mid level lapse rates over 9
deg C/km with large hail in play. However, we still have a large
cap in place where temperatures well into the 80s will be needed
to likely break the cap.

Latest hi-res guidance does erode the cap slowly, and with high
temperatures well into the 80s, convective temperatures should be
reached. However, although some shear is present, shear magnitude
is rather weak. Will monitor surface trough progression and any
H500 perturbations around the base of the main UL well to the west
closely. Especially a mid level perturbation, should be enough to
generate convection across the Panhandles and continues its
track into the central and perhaps the eastern Panhandles. Latest
hodographs from hi-res model data also show rather weak sub anvil
steering flow under 20 kts, which as a result would mean any
transient supercell and or multi cluster that develops over the
western Panhandles in particular may have a brief meso with large
hail and initial damaging downburst winds before cells cluster
along a line and move east throughout the evening hours. Effective
shear is also limited to around 20-30 kts this afternoon.
Although directional shear is present, the low scalar quantity
should limit the longevity of lone supercell characteristics to a
brief window this afternoon. MLCAPE of 1500-2500 J/KG should
support large hail in supercell development up to golf ball size
(1.75"). As we approach the evening hours, storm mode will become
more linear as storms moves east across the central and portions
of the eastern Panhandles with straight line damaging winds will
be the main threat, with some hail size perhaps up to quarter size
(1.00") still possible. Thunderstorm coverage will wane going
into tonight, but any residual surface boundary in a tamed shear
environment, similar to this morning may generate some additional
sub-severe morning convection, especially with continued surface
southerly flow into the Panhandles.

Starting mid morning tomorrow morning, with the exception of some
sub severe convection, similar set up will be in place in terms
of moisture return, limited shear, and pseudo dryline helping to
develop convection to the west across eastern New Mexico. The
other factor will be watching is a quasi-stationary front
positioned very close to the OK/KS border tomorrow afternoon. This
could be a focal point to watch along with the convection
development to the west where another broad area of lift is
expected. Although like today, shear is limited tomorrow, more
initial transient supercell development will be possible once
again across eastern New Mexico and across the northeastern
Panhandles closest to the front and perhaps aided by a cold pool
progression from the southwest into the NE Panhandles for other
decaying storms. Similar to today, storm mode overall once again
for tomorrow will be transient supercell to multi-cluster line
with large hail up to golf ball size and 60-70 MPH wind gusts. A
non-zero tornado chance may also exist, especially along and just
south of the stalled front where the most defined directional
shear is located, although limited scalar quantity, initial
updrafts in a more lone environment cannot completely rule out
this chance.

Temperatures today and tomorrow will still top out in the low to
mid 80s across the Panhandles.

Meccariello

LONG TERM...Sunday through Thursday Night...
Upper level trough will continue to dive south over the Las Vegas
area on Sunday and slowly track east towards the Panhandles over the
next 48 to 72 hours.  Several perturbations embedded in the westerly
flow will help aid in the lift for continued thunderstorms each day.
Given the continued return flow and higher dewpoints, ML CAPE values
each day look to range from 1000-2000 J/kg on Sunday and Monday.  So
strong to severe storms look favorable on both Sunday and Monday.
Weak surface cold front expected Sunday night and could help aid in
some of the lift for strong to severe storms.  Front may stall over
the Panhandles and hold an area of surface convergence right over
the southern Panhandles during the day Monday.  High CAPE values
around 2000 J/kg will be possible right along this area of
convergence.  So severe storms certainly look possible.

By Tuesday the upper level trough will take a bit of a negative tilt
and really enhance the low level flow over the Panhandles.  There is
some model divergence as to the placement of this upper level
trough. That being said, another round of showers and storms, likely
strong to severe, are expected again on Tuesday.  Wednesday is when
the upper level low finally tracks over and lifts to the northeast.
Showers and thunderstorms will again be possible, however it looks
like a much lower threat for strong to severe storms as highs could
be on the cool side.  Models are not in total agreement as to how
Wednesday will pan out, with some suggesting an open wave exiting to
the northeast, likely a drier solution, and others suggesting the
closed low lingers over the Panhandles.  The closed low solution
would suggest highs only in the 60s and a lot more moisture.

After this system exits, flow will return out of the southwest and
there could be rich low level moisture advection over the Panhandles
with much warmer temperatures returning.  Embedded shortwave will
possibly move over the Panhandle on Thursday aiding in additional
lift needed to get some thunderstorms.  Right now vertical profiles
do not look to exciting, however ML CAPE values could approach 2000
J/kg, so can't rule out severe storms, they just may not be very
organized.

Weber

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

15/15
Hazardous weather outlook, May 14, 2:26 PM CDT, 4 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
226 PM CDT Fri May 14 2021

OKZ001>003-TXZ001>020-317-151100-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
226 PM CDT Fri May 14 2021

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Thunderstorms are possible across the combined Texas and Oklahoma
Panhandles this afternoon through this evening. Some storms could
be strong to severe, with large hail and damaging winds being the
main threat.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Thunderstorms may develop across portions of the Texas and
Oklahoma Panhandles Saturday through Thursday. Thunderstorms may
reach severe levels, especially on Saturday and Sunday. Large hail
and damaging winds are the mains threats.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may become necessary this afternoon through at
least Monday.

In the hours before

Special weather statement, May 14, 6:26 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Amarillo TX
626 PM CDT Fri May 14 2021

TXZ007-012-150000-
Potter TX-Moore TX-
626 PM CDT Fri May 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN POTTER AND SOUTHWESTERN
MOORE COUNTIES UNTIL 700 PM CDT...

At 626 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Four Way, or 13 miles south of Dumas, moving east at 10
mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Dumas, Four Way and Masterson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3558 10212 3577 10213 3595 10181 3546 10174
TIME...MOT...LOC 2326Z 267DEG 9KT 3567 10203

Bieda
Local storm report, May 14, 6:32 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
632 PM CDT FRI MAY 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     HAIL             11 W CACTUS             36.06N 102.21W
05/14/2021  E0.88 INCH       DALLAM             TX   STORM CHASER

&&

KJS
Local storm report, May 14, 6:43 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
643 PM CDT FRI MAY 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     TSTM WND GST     11 S ROMERO             35.57N 102.96W
05/14/2021  M63 MPH          OLDHAM             TX   MESONET

            MESONET STATION 118 ROMERO 11SSW.

&&

TLH
Local storm report, May 14, 6:59 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
659 PM CDT FRI MAY 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND GST     2 WNW FRITCH            35.65N 101.62W
05/14/2021  M68 MPH          MOORE              TX   MESONET

            FRITCH MESONET, GUSTED TO 59 MPH IN THE NEXT
            ONE MINUTE OB AS WELL.

&&

TLH
Special weather statement, May 14, 7:00 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Amarillo TX
700 PM CDT Fri May 14 2021

TXZ011-012-016>018-317-150100-
Potter TX-Palo Duro Canyon TX-Randall TX-Deaf Smith TX-Armstrong TX-
Oldham TX-
700 PM CDT Fri May 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ARMSTRONG...RANDALL...
SOUTHEASTERN OLDHAM...EASTERN DEAF SMITH AND POTTER COUNTIES UNTIL
800 PM CDT...

At 659 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Adrian to 4 miles
southeast of Wildorado to 6 miles southwest of Buffalo Lake. Movement
was northeast at 15 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Amarillo, Canyon, Vega, Lake Tanglewood, Bushland, Buffalo Lake,
Valley De Oro, Umbarger, Wildorado, Palo Duro Canyon, Mescalero Park,
Dawn and Timbercreek Canyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3475 10225 3507 10240 3521 10270 3552 10216
      3546 10162 3475 10162
TIME...MOT...LOC 2359Z 236DEG 14KT 3523 10257 3518 10218 3480 10218

Bieda
Special weather statement, May 14, 7:04 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Amarillo TX
704 PM CDT Fri May 14 2021

TXZ008-009-013-014-150045-
Hutchinson TX-Gray TX-Roberts TX-Carson TX-
704 PM CDT Fri May 14 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CARSON...SOUTHERN
HUTCHINSON...NORTHWESTERN GRAY AND SOUTHWESTERN ROBERTS COUNTIES
UNTIL 745 PM CDT...

At 703 PM CDT, Doppler radar was tracking an outflow boundary along
a line extending from Fritch to 3 miles west of Pampa. Movement was
northeast at 10 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.
Blowing dust and reduced visibilities are possible.

Locations impacted include...
Pampa, Borger, Fritch, Skellytown and Sanford.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

If on or near Lake Meredith, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.

Persons in campgrounds should consider seeking sturdy shelter until
these storms pass.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
the Panhandle of Texas.

LAT...LON 3546 10111 3557 10162 3579 10162 3570 10079
TIME...MOT...LOC 0003Z 240DEG 8KT 3564 10156 3556 10103

Bieda

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 7:00 PM CDTSpecial Weather StatementAMAPotter, Randall60 min
May 14, 7:04 PM CDTSpecial Weather StatementAMAHutchinson41 min
May 14, 7:06 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Deaf Smith, Oldham, Potter, Randall54 min
May 14, 7:49 PM CDTSpecial Weather StatementAMAMoore, Sherman26 min
May 14, 7:55 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall65 min
May 14, 8:04 PM CDTSpecial Weather StatementAMARandall26 min
May 14, 8:37 PM CDTSpecial Weather StatementAMAPotter, Randall23 min
May 14, 8:40 PM CDTSpecial Weather StatementAMAGray, Roberts35 min
May 14, 8:43 PM CDTSpecial Weather StatementAMAArmstrong, Carson, Donley32 min
May 14, 9:20 PM CDTSpecial Weather StatementAMAArmstrong, Carson, Collingsworth, Donley, Gray, Hemphill and 1 more55 min
May 14, 9:59 PM CDTSpecial Weather StatementAMAArmstrong, Collingsworth, Donley, Gray, Hemphill, Wheeler46 min
May 14, 10:44 PM CDTSpecial Weather StatementAMACollingsworth31 min
May 14, 11:15 PM CDTSpecial Weather StatementAMACollingsworth60 min
May 15, 12:13 AM CDTAreal Flood AdvisoryAMARandall3 hr
May 15, 6:57 PM CDTSevere Thunderstorm WarningAMADallam63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.